# SDR 2004FA0000341

- Difficulty date: March 15, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101125NC
- Part serial: D84591
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE PRESERVER FAILED.  MFG RECOMMENDED CELL PRESSURE CHECK IAW 25-60-1.  DOM: MAY 1984.
